Tautological relations for stable maps to a target variety

Younghan Bae Department of Mathematics, ETH Zürich, Switzerland

Algebraic Geometry mathscidoc:2203.45001

Arkiv for Matematik, 58, (1), 19-38, 2020.4
We define tautological relations for the moduli space of stable maps to a target variety. Using the double ramification cycle formula for target varieties of Janda–Pandharipande–Pixton–Zvonkine, we construct non-trivial tautological relations parallel to Pixton’s double ramification cycle relations for the moduli of curves. Examples and applications are discussed.
No keywords uploaded!
[ Download ] [ 2022-03-10 16:34:15 uploaded by arkivadmin ] [ 143 downloads ] [ 0 comments ]
@inproceedings{younghan2020tautological,
  title={Tautological relations for stable maps to a target variety},
  author={Younghan Bae},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220310163416004602930},
  booktitle={Arkiv for Matematik},
  volume={58},
  number={1},
  pages={19-38},
  year={2020},
}
Younghan Bae. Tautological relations for stable maps to a target variety. 2020. Vol. 58. In Arkiv for Matematik. pp.19-38. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220310163416004602930.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved